Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Took pill after unprotected sex. Got period and have itchy vagina. What's wrong?

ok, me and my boyfriend had sex and the condom kind of slipped off and i was scared so i took the morning after pill within like a day or two ... ok first i had stomach pain and brown discharge then one time i thought i felt something moving in my stomach... i had my period well what i think was my period it lasted a week... it was dark red and brown at the beginning then red ...now my girly part down there is itching, and when i pee sometimes it burns and when i wipe myself sometimes i see blood
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Hello
thanks for your query.
THe altered bleeding is a common side effect of the emergency contraceptive pill, as it is a hormonal pill.
The spotting also could be due to that.
For the genital itching, please see a gynecologist who would also advise regarding the spotting, as there are varied causes of genital itching such as fungal infection, sexually transmitted diseases, allergic reaction to condoms, gels etc.
take care.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor